| Model Number |
21AHPJ-505 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2021, a 21mm sjm masters series hemodynamic plus valve was implanted into a patient.On (b)(6) 2023, the patient had a high gradient.No additional information was provided.
Additional Manufacturer Narrative
An event of high gradient was reported.A more comprehensive assessment, including hydrodynamic testing to evaluate valve function could not be performed as the device remains implanted and was not returned for analysis.Based on the images provided, the leaflets do not appear to be fully open at 85 degrees.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
It was reported that on (b)(6) 2001, a 21mm sjm masters series hemodynamic plus valve was implanted into a patient.On (b)(6) 2023, the patient had a high gradient and valve cine was performed; the results are unknown.The patient status was reported as unknown.